# SDR SWAA2025061077148

- Difficulty date: June 2, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 72,279 hours, 37,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT OPERATIONAL TEST.   FOUND AFT EMERGENCY LIGHT BULB IN R/H OVERWING EXIT WINDOW LIGHT ASSEMBLY INOP DURING EMERGENCY LIGHT OPERATIONAL TEST FOUND AFT EMERGENCY LIGHT BULB IN R/H OVERWING EXIT WINDOW LIGHT ASSEMBLY INOP.  RELAMPED AND CHECKED GOOD PER AMM 33-51-00-720-801.
